Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Heavy heart, numbness in the left feet, ECHO, ECG, cholesterol normal, triglycerides level high, took tablets for mental health, side effects. Should I continue?

I am 40 year old male and have been healthy all my life but on may the 22nd I had an argument with my business partner and that night I felt very heavy heart beat and numbness in my left feet .... so I went to a local cardiologist . my ECHO was clear and so was my ECG and next day my ETT results came and they were okay as well. Okay, one additional bit of info that my cholesterol levels were normal but triglycerides were high (302). My cardiologist suggested that I should take NORVASC , Concor 2,5mg and CoAprovel. After all this, I ran into a doctor friend of mine who suggested that I should see a good psychiatrist ... and I did .. Psychiatrist gave me Seroxat ( paroxetine ) and Tranxene ... I took both of these for twelve days but after reading the side effects of Seroxat ... I am not sure if I should continue taking these medication suggested by a psychiatrist. I would sencerely would appreciate your input. Sincerely, Haider
Asked On : Mon, 30 Jul 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. The side effects to drugs are always present. But they do not appear to allalike.
To some people it may not effect at all. So one need not stop a drug unless it effects fatally. Cardiologists
usualy give for teosion as well. so you need not consult a psychiatrist separately. your symptoms are vague
and probably apprehension. so you better follow some diversion procedures as yoga meditation gardening music
or reading books. I also advise some diet recomendations as avoid taking spices chillies zunk foods and oily
foods. thank you.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
Hello & Welcome

In my opinion you should follow instruction from your cardiologist because he knows you better and he can suggest you for psychiatrist if needed. Don't worry be happy

Thanx for your query
Wish you healthy heart & Mind
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor